# SDR TSAA0353139

- Difficulty date: May 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A DENT LOCATED AT BS 346, BETWEEN STRINGER 24 AND 25 RIGHT.  CUTOUT DENTED PORTION OF THE SKIN.  FABRICATED A REPAIR PLATE, DRILLED FASTENER HOLES, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-30-3, FIGURE 1.  (M)
